# SDR ASAA1058455

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 13,889 hours, 4,126 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT "AUTOFAIL" AND "ALT" LIGHTS WERE FOUND ILLUMINATED ON PRESSURATION PANEL ADDITIONALLY TRIP AIR SWITCH FOUND IN OFF POSITION.  VERIFIED "AUTOFAIL" AND "ALT" LIGHTS ON.  PERFORMED DCPD BITE TEST.  FOUND FAULT "CONTROL LRU FAIL" FAULT CLEARED AND NO HISTORY.  OK FOR SERVICE.  REF FIM 21 31 00 810 801.
